Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 29, Number 1

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 29, Number 1 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 29, Number 1 (1923)
Bull. Amer. Math. Soc. 29 (1923)
More Information
Full-text PDF     Request Permissions
The October meeting of the Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 29 (1923), 1-10
More Information
Full-text PDF     Request Permissions
The October meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 29 (1923), 10-13
More Information
Full-text PDF     Request Permissions
The Frank Nelson Cole prize in algebra
R. G. D. Richardson.
Bull. Amer. Math. Soc. 29 (1923), 14
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560643
Periodic solutions in the problem of three bodies
F. H. Murray.
Bull. Amer. Math. Soc. 29 (1923), 15-16
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560644
Note on quartiles and allied measures
Dunham Jackson.
Bull. Amer. Math. Soc. 29 (1923), 17-20
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560645
Ruled surfaces with director planes
J. K. Whittemore.
Bull. Amer. Math. Soc. 29 (1923), 21-25
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560646
On transformable systems and covariants of algebraic forms
C. C. MacDuffee.
Bull. Amer. Math. Soc. 29 (1923), 26-33
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1560647
A correction
B. A. Bernstein.
Bull. Amer. Math. Soc. 29 (1923), 33
More Information
Full-text PDF     Request Permissions
Notes
Bull. Amer. Math. Soc. 29 (1923), 41-42
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 29 (1923), 43-48
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Irrationalzahlen, by Oskar Perron.
Reviewer: A. J. Kempner
Bull. Amer. Math. Soc. 29 (1923), 34-36
Review information
Full-text PDF
Grundlehren der Neueren Zahlentheorie, by Paul Bachmann.
Reviewer: A. J. Kempner
Bull. Amer. Math. Soc. 29 (1923), 36-37
Review information
Full-text PDF
The Fourth Dimension, by E. H. Neville.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 29 (1923), 38
Review information
Full-text PDF
Étude Géométrique des Transformations Birationnelles et des Courbes Planes, by Henri Malet.
Reviewer: Arthur B. Coble
Bull. Amer. Math. Soc. 29 (1923), 38
Review information
Full-text PDF
An Introduction to Electrodynamics, by Leigh Page.
Reviewer: P. J. Daniell
Bull. Amer. Math. Soc. 29 (1923), 39
Review information
Full-text PDF
Wahrscheinlichkeitsrechnung und ihre Anwendung auf Fehlerausgleichung, Statistik, und Lebensversicherung, by Emanuel Czuber.
Die statistichen Forschungsmethoden, by Emanuel Czuber.
Reviewer: H. L. Rietz
Bull. Amer. Math. Soc. 29 (1923), 39
Review information
Full-text PDF
Mathematica Delectans, by G. Kowalewski.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 29 (1923), 40
Review information
Full-text PDF
Der Kreisel, by R. Grammel.
Reviewer: P. J. Daniell
Bull. Amer. Math. Soc. 29 (1923), 40
Review information
Full-text PDF